Alert archive / Vermont / Flash Flood Warnings in 2009
Flash Flood Warning 3, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Jun 15, 2009, 3:20 PM EDT for Bennington County, Vermont. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2009, 3:20 PM EDT (19:20 UTC)
- Expired
- Jun 15, 2009, 7:15 PM EDT
- In force
- 4 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Bennington County, VT
The radar
The Albany radar (KENX), 82 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.3 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 469 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KALY 151920
FFWALY
VTC003-152315-
/O.NEW.KALY.FF.W.0003.090615T1920Z-090615T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
320 PM EDT MON JUN 15 2009
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN BENNINGTON COUNTY IN SOUTHERN VERMONT...
THIS INCLUDES THE CITY OF BENNINGTON...
* UNTIL 715 PM EDT
* AT 314 PM EDT...A SECOND ROUND OF THUNDERSTORMS WITH HEAVY RAIN
WAS MOVING ACROSS SOUTHERN BENNINGTON COUNTY. MINOR FLOODING WAS
REPORTED IN BENNINGTON EARLIER FROM THE FIRST ROUND OF
THUNDERSTORMS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODFORD...
SOUTH SHAFTSBURY...SODOM...SEARSBURG...PETERS FOUR CORNERS...PAPER
MILL VILLAGE...WOODFORD STATE PARK...OLD BENNINGTON AND NORTH
BENNINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4275 7324 4297 7327 4293 7300 4292 7293
4274 7294 4275 7317
$$
SND2 follow-up statements
000
WGUS71 KALY 152115
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
515 PM EDT MON JUN 15 2009
VTC003-152315-
/O.CON.KALY.FF.W.0003.000000T0000Z-090615T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENNINGTON VT-
515 PM EDT MON JUN 15 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
SOUTHERN BENNINGTON COUNTY...
AT 512 PM EDT...A THUNDERSTORM PRODUCING VERY HEAVY RAIN WAS REPORTED
OVER THE WARNED AREA. MINOR STREET FLOODING WAS REPORTED. ADDITIONAL
SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS EVENING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BENNINGTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
PLEASE REPORT FLOODING OR ROAD CLOSURES TO THE NATIONAL WEATHER
SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
&&
LAT...LON 4275 7324 4297 7327 4293 7300 4292 7293
4274 7294 4275 7317
$$
SND000
WGUS71 KALY 152312
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
712 PM EDT MON JUN 15 2009
VTC003-152320-
/O.EXP.KALY.FF.W.0003.000000T0000Z-090615T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENNINGTON VT-
712 PM EDT MON JUN 15 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 715 PM EDT FOR SOUTHERN
BENNINGTON COUNTY...
DOPPLER RADAR RAINFALL ESTIMATES BETWEEN 2 AND 4 INCHES HAD FALLEN
ACROSS SOUTHERN BENNINGTON COUNTY. CITIES INCLUDE...PAPER MILL
VILLAGE AND BENNINGTON VICINITY.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4275 7324 4297 7327 4293 7300 4292 7293
4274 7294 4275 7317
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 2:50 PM EDT, 30 minutes earlier.
Area forecast discussion, Jun 15, 2:50 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 250 PM EDT MON JUN 15 2009 .SYNOPSIS... THE LATEST UPPER AIR DISTURBANCE TO BRING SHOWERS AND THUNDERSTORMS ACROSS OUR REGION...WILL MOVE BY TO OUR EAST TONIGHT. ANOTHER WEAK ONE MIGHT BRING A FEW MORE SHOWERS AND STORM INTO THE EVENING. HIGH PRESSURE WILL BUILD TO OUR NORTHEAST LATER TOMORROW INTO WEDNESDAY. THE NEXT DISTURBANCE...LOW PRESSURE OVER THE NATIONS HEARTLAND...WILL MOVE OUR ON THURSDAY TO LIKELY BRING ANOTHER ROUND OF SHOWERS. && .NEAR TERM /THROUGH TONIGHT/... ALREADY DEALING WITH SEVERE WEATHER IN OUR REGION...WITH VARIOUS REPORTS OF LARGE HAIL. PLEASE REFER TO OUR LOCAL STORM REPORT (LSR FOR ALL THE SPECIFICS THAT WILL LIKELY CHANGE THROUGHOUT THE REMAINDER OF THE AFTERNOON. VERY COLD AIR ALOFT AS THE -20C ISOTHERM HAS DROPPED TO ABOUT 18,000 FEET...AND THE 0C ISOTHERM DOWN TO ABOUT 8500 FEET. THE WIND ENVIRONMENT/SHEAR IS WEAK BUT PLENTY OF INSTABILITY RANGING UP TO NEAR 2000 J/KG. MID LEVEL LAPSE RATES OFF LAPS APPROACHING 7.0C/KM TO THE SOUTHWEST OF ALBANY...AND OVER 6.0C/KM ACROSS THE ENTIRE CWA. EVEN WITH SURFACE TEMPS BARELY REACHING 70...TOPS OF THE STORMS HAVE EXCEEDED 35,000 FEET...WELL OVER THE -20C AND ABLE TO GENERATE LARGE HAIL. THE SHORT WAVE RESPONSIBLE FOR THIS LATEST ROUND OF STORMS...WAS MOVING ACROSS CENTRAL NEW YORK STATE AND WILL BE TO OUR EAST TONIGHT. AT THE SAME TIME WE LOOSE ANY SURFACE HEATING. THE IFR LOOP SHOWS PERHAPS YET ANOTHER WEAKER SHORT WAVE NORTH OF OTTAWA CANADA THAT MIGHT TRIGGER A FEW MORE ISOLATED SHOWERS/STORMS THIS EVENING. WE WILL KEEP CHC POPS IN OUR ZONES THROUGH THE EVENING AND INCLUDE AT LEAST SMALL HAIL. WILL NOT GO TO COMPLETELY DRY UNTIL LATER OVERNIGHT. WITH A WET GROUND AND SOME THIN SPOTS IN THE CLOUDS DURING THE EVENING...WHICH MIGHT ACTUALLY FILL IN AS LOW LEVEL MOISTURE GETS TRAPPED UNDERNEATH A SUBSIDENCE INVERSION LOWER CONTINUE...WILL NEVERTHELESS CONTINUE WITH THE IDEA OF PATCHY FOG OVERNIGHT. WENT WITH THE BLEND OF MAV/METS FOR LOW OVERNIGHT. THIS WOULD MEAN LOW TEMPERATURES IN THE LOWER 50S VALLEY LOCATIONS...45-50 HIGHER TERRAIN...SLIGHTLY BELOW SEASONAL LEVELS. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... WE CANNOT ENTIRELY RULE OUT ISOLATED CONVECTION FOR TUESDAY AFTERNOON. HIGH PRESSURE WILL BE BUILDING IN FROM THE NORTHEAST. H500 TEMPS WILL WARM TO -16C...STILL COOL ENOUGH TO PRODUCE SOME MINOR INSTABILITY (UP TO 500 J/KG) ACROSS THE HIGHER TERRAIN (ESPECIALLY THE DACKS.) HOWEVER...EXPERIENCE TELLS US TO MENTION SLIGHT POPS ACROSS THE TERRAIN TO OUR EAST AS WELL WHICH MIGHT ALSO HAVE SOME OROGRAPHIC ASSISTANCE AS WELL DUE TO A WEAK SURFACE SE FLOW DEVELOPING. AGAIN...ANY CONVECTION SHOULD BE FAR AND FEW BETWEEN...NOTHING LIKE TODAY. MOST OF THE AREA WILL START OFF WITH A GOOD DEAL OF CLOUDS TOMORROW...WITH BREAKS OF SUNSHINE DEVELOPING BY AFTERNOON. TUESDAY NIGHT LOOKS QUIET AS HIGH PRESSURE STRENGTHENS A LITTLE AT THE SURFACE AND ALOFT. MIGHT HAVE FOG AND OR LOW STRATUS ISSUES AS WE WILL HAND WITH A LIGHT SSE WIND. HOWEVER FOR NOW...DECIDED TO PLACE THESE IN THE GRIDS. WEDNESDAY STILL LOOKS TO BE BEST DAY OF THE WEEK...IF ONE ENJOYS DRY WEATHER AND COMFORTABLE TEMPERATURES (NOT TOO COOL OR WARM). NOT SURE IT WILL BE TOTALLY SUNDAY AS THE CANADIAN GEM ASTRONOMICAL FORECAST INDICATES HIGH CLOUDS TRYING TO ADVANCE NORTHWARD THROUGHOUT THE DAY. EVEN IF IT IS JUST PARTLY SUNNY...SHOULD BE DRY DAY WITH SEASONABLE TEMPERATURES. GENERALLY WENT WITH A BLEND OF THE MAV/MET GUIDANCE FOR HIGH AND LOW TEMPERATURES THROUGHOUT THIS PERIOD. GENERALLY LOOK FOR LOWS IN THE 50S AND HIGHS IN THE 70S. && .LONG TERM /THURSDAY THROUGH SUNDAY/... THE NEXT DISTURBANCE...A LOW PRESSURE AREA AND ITS ASSOCIATED FRONT SYSTEMS WILL APPROACH WED NIGHT INTO THURSDAY. THIS LOW LOOKS TO BE BEHAVE AS A MORE WINTERY SYSTEM IN THAT BOTH MODELS SUGGEST A SECONDARY LOW TO DEVELOP TO THE SOUTH OF FIRST ONE IN THE BAROCLINIC ZONE HUNG UP TO OUR SOUTH. WE MIGHT BE DEALING WITH AN ALL DAY RAIN...BUT FOR NOW WILL JUST GO SHOWERS LIKELY. BOTH THE LATEST NAM AND GFS INDICATE ALL GOOD SURFACE INSTABILITY STAYS SOUTH OF OUR REGION. THE NAM DOES PUNCH THE 0C SHOWALTER INTO OUR EXTREME SOUTHERN ZONES. FOR NOW...WILL NOT MENTION ANY THUNDER ON THURSDAY. THIS SYSTEM IS FORECAST TO SHIFT EAST BUT ITS UPPER AIR LOW FEATURE IS FORECAST TO CUTOFF AND MEANDER EITHER OFF TO OUR EAST OR SOUTH NOT ONLY DURING THE UPCOMING WEEKEND BUT INTO EARLY NEXT WEEK AS WELL. WHERE IT ENDS UP WILL ULTIMATELY DETERMINE HOW OUR WEATHER PANS OUT. FOR NOW...THE EXTENDED LOOKS UNSETTLED THROUGH THE ENTIRE WEEKEND INTO EARLY NEXT WEEK. WILL KEEP POPS OF SHOWERS AOB CLIMO AVERAGE AND TEMPERATURES WILL CONTINUE TO RUN SLIGHTLY BELOW NORMAL. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... CONVECTION WILL CONTINUE ACROSS EASTERN NY AND ADJACENT WESTERN NEW ENGLAND THROUGH THE REST OF THE AFTERNOON AND INTO EARLY EVENING HOURS. SHOWERS AND STORMS ARE GENERALLY MOVING EASTWARD WITH INDIVIDUAL STORM MOTION TAKING A MORE SOUTHERLY TRACK. VFR CONDITIONS EXPECTED THROUGH THE AFTERNOON...EXCEPT WITHIN SHOWERS AND STORMS WHERE MVFR CIGS AND VSBYS ARE LIKELY WITH HEAVY RAINFALL. WITH HIGH PRESSURE BUILDING IN OVERNIGHT...RADIATION FOG COULD DEVELOP. AFTER MIDNIGHT...MVFR CIGS AND VSBYS EXPECTED AT ALL TERMINALS DURING THROUGH TUESDAY MORNING. SOUTHERLY WINDS 4-7KTS WILL BECOME LIGHT TO CALM OVERNIGHT AND REMAIN LIGHT THROUGH LATE TUESDAY MORNING. OUTLOOK... TUE-WED...MAINLY VFR...POSSIBLE MVFR/IFR EARLY MORNING FOG. THU-SAT...VFR...CHC MVFR ASSOC WITH -SHRA. && .FIRE WEATHER... SCATTERED TO NUMEROUS SHOWERS AND STORM EARLY THIS EVENING WILL DIMINISH OVERNIGHT. A BREAK IN THE ACTION EXPECTED ON TUESDAY AS ANY SHOWERS WILL BE ISOLATED AT BEST. DRY WEATHER EXPECTED WEDNESDAY BEFORE THE NEXT DISTURBANCE LIKELY COMES IN FOR THURSDAY. RH VALUES WILL FOLLOW THE NORMAL NOCTURNAL TRENDS...WITH NEARLY FULL RECOVERY (APPROACHING 100 PERCENT) BOTH TONIGHT AND TUESDAY NIGHT. AFTERNOON RH VALUES WILL DROP TO AROUND 50 PERCENT VALLEY LOCATIONS TOMORROW AND REMAIN HIGH AT 60-75 PERCENT HIGHER TERRAIN. RH VALUES WILL DROP A LITTLE LOWER WEDNESDAY AFTERNOON...IN THE 40-50 PERCENT RANGE. THE WIND WILL BE LIGHT AND VARIABLE GENERALLY 5 MPH OR LESS THROUGH EARLY WEDNESDAY. BY WEDNESDAY AFTERNOON...LOOK FOR SOUTH TO SOUTHEAST WIND AT THE SURFACE PICKING UP TO AROUND 10 MPH. && .HYDROLOGY... SHOWERS AND THUNDERSTORMS MOVED THROUGH MUCH OF THE AREA SUNDAY NIGHT INTO THIS MORNING...WITH RAINFALL AMOUNTS OF GENERALLY ONE QUARTER TO THREE QUARTERS OF AN INCH. HOWEVER...WHERE SLOW MOVING THUNDERSTORMS PRODUCED HEAVY RAINFALL...ONE TO TWO INCHES OF RAIN OCCURRED ACROSS NARROW BANDS IN ALBANY...RENSSELAER...COLUMBIA... ULSTER AND DUTCHESS COUNTIES. SO FAR ONLY MINOR RISES HAVE OCCURRED ON MAIN STEM RIVERS. ADDITIONAL RAINFALL WILL OCCUR INTO THE EVENING...AS SHOWERS AND THUNDERSTORMS ARE LIKELY ASSOCIATED WITH A DISTURBANCE MOVING THROUGH. ONCE AGAIN HEAVY RAINFALL IS POSSIBLE...AS THE SHOWERS AND STORMS WILL BE SLOW MOVING. MINOR URBAN AND SMALL STREAM FLOODING IS POSSIBLE...AND ISOLATED FLASH FLOODING MAY OCCUR ESPECIALLY ACROSS HIGHER TERRAIN OR URBAN AREAS. WHERE CONVECTION OCCURS...RAINFALL AMOUNTS OF ONE HALF TO ONE INCH WILL OCCUR...ALTHOUGH HIGHER AMOUNTS EXCEEDING TWO INCHES WILL BE POSSIBLE IN SLOW MOVING THUNDERSTORMS. THERE WILL BE SOME WITHIN BANK RISES ON MAIN STEM RIVERS. MAINLY DRY WEATHER IS EXPECTED TUESDAY AND WEDNESDAY...HOWEVER CHANCES FOR RAINFALL INCREASE THURSDAY INTO FRIDAY...AS THE NEXT DISTURBANCE APPROACHES. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...HWJIV NEAR TERM...HWJIV SHORT TERM...HWJIV LONG TERM...HWJIV AVIATION...KGS FIRE WEATHER...HWJIV HYDROLOGY...HWJIV/JPV
Hazardous weather outlook, Jun 15, 3:05 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 305 PM EDT MON JUN 15 2009 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-161100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 305 PM EDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THROUGH TONIGHT. SCATTERED THUNDERSTORMS THROUGH THIS EVENING. THE STORMS WILL BE SLOW MOVERS AND WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS WHICH COULD LEAD TO MINOR URBAN AND SMALL STREAM FLOODING AND EVEN ISOLATED FLASH FLOODING. ALSO...SOME THUNDERSTORMS WILL PRODUCE HAIL...LOCALLY LARGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...PLEASE REPORT ANY HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE...VIA NYSPIN...TELEPHONE OR INTERNET.
In the hours before
Local storm report, Jun 15, 2:40 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
240 PM EDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL BENNINGTON 42.87N 73.19W
06/15/2009 M1.00 INCH BENNINGTON VT PUBLIC
NICKEL TO QUARTER SIZED HAIL IN BENNINGTON.
&&
FRUGISLocal storm report, Jun 15, 2:55 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
255 PM EDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HAIL CRAGSMOOR 41.67N 74.39W
06/15/2009 M1.00 INCH ULSTER NY PUBLIC
NICKEL TO QUARTER SIZED HAIL
&&
FRUGISLocal storm report, Jun 15, 3:11 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
311 PM EDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 5 N PINE BUSH 41.68N 74.30W
06/15/2009 M0.88 INCH ULSTER NY PUBLIC
&&
FRUGISLocal storm report, Jun 15, 3:12 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
312 PM EDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL STOCKBRIDGE 42.29N 73.32W
06/15/2009 M0.75 INCH BERKSHIRE MA PUBLIC
&&
FRUGISLocal storm report, Jun 15, 3:14 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
314 PM EDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL AWOSTING 41.67N 74.29W
06/15/2009 M0.88 INCH ULSTER NY PUBLIC
&&
FRUGISSpecial weather statement, Jun 15, 3:20 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 320 PM EDT MON JUN 15 2009 VTZ013-014-152000- BENNINGTON VT-WESTERN WINDHAM VT- 320 PM EDT MON JUN 15 2009 ...STRONG THUNDERSTORMS IN BENNINGTON AND WINDHAM COUNTIES... AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL. THIS STORM WAS LOCATED NEAR STAMFORD...OR ABOUT 9 MILES NORTHEAST OF NORTH ADAMS...AND MOVING EAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR... READSBORO BY 340 PM EDT 6 MILES SOUTH OF WILMINGTON BY 350 PM EDT IN ADDITION TO LARGE HAIL AND STRONG WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 1:34 PM EDT | Areal Flood Advisory | ALY | Bennington, Windham | 4 hr |
| Jun 15, 2:14 PM EDT | Severe Thunderstorm Warning | ALY | Bennington, Windham | 61 min |
| Jun 15, 2:56 PM EDT | Areal Flood Advisory | ALY | Bennington | 3 hr |
Nearby
Flash Flood Warnings in Vermont, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.